Alert archive / Oklahoma / Severe Thunderstorm Warnings in 2016
Severe Thunderstorm Warning 491, NWS Norman, OK
NWS Norman, OK issued this severe thunderstorm warning at Jun 11, 2016, 7:30 PM CDT for Blaine County, Custer County, Dewey County, Oklahoma. It was in force for 17 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Jun 11, 2016, 7:30 PM CDT (00:30 UTC)
- Expired
- Jun 11, 2016, 7:47 PM CDT
- In force
- 17 min
- Issued by
- NWS Norman, OK
- Area
- Storm-based polygon
- Hail
- 1.0 in
- Wind
- 60.0 mph
Counties Blaine County, OK, Custer County, OK, Dewey County, OK
The radar
The Vance AFB radar (KVNX), 108 km from the middle of the area, began a volume at 00:33 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Norman, OK (KOUN), launched 00:00Z, 0.5 hours before the alert went out and 130 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 2647 J/kg
- Mixed-layer CIN
- -5 J/kg
- Mixed-layer LCL
- 1303 m above ground
- 0-6 km bulk shear
- 5 kt
- 0-1 km storm-relative helicity
- -27 m²/s²
- 0-3 km storm-relative helicity
- 11 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted.
731
WUUS54 KOUN 120030
SVROUN
OKC011-039-043-120115-
/O.NEW.KOUN.SV.W.0491.160612T0030Z-160612T0115Z/
BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE NORMAN OK
730 PM CDT SAT JUN 11 2016
THE NATIONAL WEATHER SERVICE IN NORMAN HAS ISSUED A
* SEVERE THUNDERSTORM WARNING FOR...
NORTHEASTERN CUSTER COUNTY IN WESTERN OKLAHOMA...
WESTERN BLAINE COUNTY IN NORTHWESTERN OKLAHOMA...
EASTERN DEWEY COUNTY IN NORTHWESTERN OKLAHOMA...
* UNTIL 815 PM CDT
* AT 730 PM CDT...A SEVERE THUNDERSTORM WAS LOCATED OVER FAY...MOVING
NORTH AT 15 MPH.
HAZARD...60 MPH WIND GUSTS AND QUARTER SIZE HAIL.
SOURCE...RADAR INDICATED.
IMPACT...HAIL DAMAGE TO VEHICLES IS EXPECTED. EXPECT WIND DAMAGE
TO ROOFS...SIDING...AND TREES.
* LOCATIONS IMPACTED INCLUDE...
THOMAS...CANTON...OAKWOOD...FAY...EAGLE CITY...SOUTHEASTERN CANTON LAKE...
SOUTHARD AND HUCMAC.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.
&&
LAT...LON 3568 9852 3568 9875 3610 9886 3610 9840
TIME...MOT...LOC 0030Z 184DEG 14KT 3581 9864
HAIL...1.00IN
WIND...60MPH
$$
031 follow-up statement
482
WWUS54 KOUN 120047
SVSOUN
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE NORMAN OK
747 PM CDT SAT JUN 11 2016
OKC011-039-043-120056-
/O.CAN.KOUN.SV.W.0491.000000T0000Z-160612T0115Z/
CUSTER OK-BLAINE OK-DEWEY OK-
747 PM CDT SAT JUN 11 2016
...THE SEVERE THUNDERSTORM WARNING FOR NORTHEASTERN CUSTER...WESTERN
BLAINE AND EASTERN DEWEY COUNTIES IS CANCELLED...
THE STORM WHICH PROMPTED THE WARNING HAS WEAKENED BELOW SEVERE
LIMITS...AND NO LONGER POSE AN IMMEDIATE THREAT TO LIFE OR PROPERTY.
THEREFORE THE WARNING HAS BEEN CANCELLED. HOWEVER...SMALL HAIL UP
TO THE SIZE OF PENNIES...WIND GUSTS UP TO 50 MPH...AND HEAVY RAIN
ARE STILL POSSIBLE WITH THIS THUNDERSTORM.
LAT...LON 3568 9852 3568 9875 3610 9886 3610 9840
TIME...MOT...LOC 0044Z 184DEG 14KT 3588 9863
$$
03What forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Norman, OK wrote its last area forecast discussion before this severe thunderstorm warning went out at Jun 11, 7:19 PM CDT, 11 minutes earlier.
Area forecast discussion, Jun 11, 7:19 PM CDT, 11 minutes before
Area Forecast Discussion National Weather Service Norman OK 719 PM CDT SAT JUN 11 2016 .DISCUSSION... Please see the 00Z aviation discussion below. && .AVIATION... TSRA is expected over OKC for a couple of hours, but the storms have dissipated over the other terminals. South winds will remain elevated around 15 kt until 01-02Z. Additional storms may move back into SPS later tonight but did not feel confident enough to include TSRA at the moment. MVFR cigs will develop late tonight through early tomorrow morning over OKC and OUN. Otherwise, expect mid to high clouds to stream throughout most the forecast period. && .PRELIMINARY POINT TEMPS/POPS... Oklahoma City OK 71 89 71 89 / 50 40 30 30 Hobart OK 70 91 72 94 / 20 40 30 30 Wichita Falls TX 71 91 72 94 / 40 40 20 30 Gage OK 68 92 70 95 / 20 20 30 20 Ponca City OK 71 90 71 91 / 10 20 20 30 Durant OK 72 87 72 88 / 30 50 30 50 && .OUN Watches/Warnings/Advisories... OK...None. TX...None. && 99/03/03
Hazardous weather outlook, Jun 11, 4:44 PM CDT, 2 hours 46 minutes before
HAZARDOUS WEATHER OUTLOOK...UPDATED NATIONAL WEATHER SERVICE NORMAN OK 444 PM CDT SAT JUN 11 2016 OKZ004>048-050>052-TXZ083>090-122145- HARPER-WOODS-ALFALFA-GRANT-KAY-ELLIS-WOODWARD-MAJOR-GARFIELD- NOBLE-ROGER MILLS-DEWEY-CUSTER-BLAINE-KINGFISHER-LOGAN-PAYNE- BECKHAM-WASHITA-CADDO-CANADIAN-OKLAHOMA-LINCOLN-GRADY-MCCLAIN- CLEVELAND-POTTAWATOMIE-SEMINOLE-HUGHES-HARMON-GREER-KIOWA-JACKSON- TILLMAN-COMANCHE-STEPHENS-GARVIN-MURRAY-PONTOTOC-COAL-COTTON- JEFFERSON-CARTER-JOHNSTON-ATOKA-LOVE-MARSHALL-BRYAN-HARDEMAN- FOARD-WILBARGER-WICHITA-KNOX-BAYLOR-ARCHER-CLAY- 444 PM CDT SAT JUN 11 2016 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF NORTHERN... WESTERN...CENTRAL...AND SOUTHERN OKLAHOMA...AND WESTERN NORTH TEXAS. .DAY ONE...THROUGH TONIGHT... .THUNDERSTORMS... SCATTERED SHOWERS AND THUNDERSTORMS WILL BE POSSIBLE ACROSS PARTS OF OKLAHOMA AND WESTERN NORTH TEXAS THROUGH TONIGHT. THE GREATEST CHANCE FOR STORMS WILL BE THROUGH THIS EVENING IN PARTS OF WEST CENTRAL AND SOUTHERN OKLAHOMA... AND WESTERN NORTH TEXAS. A FEW OF THE STORMS MAY BECOME STRONG TO SEVERE WITH HAIL UP TO THE SIZE OF QUARTERS AND WIND GUSTS TO 60 MPH POSSIBLE. FREQUENT LIGHTNING AND HEAVY RAIN LEADING TO LOCALIZED FLOODING WILL ALSO BE A CONCERN IN SOME AREAS. THE POTENTIAL FOR STRONG TO SEVERE STORMS ALONG WITH THE AMOUNT OF ACTIVITY WILL LIKELY DIMINISH AFTER SUNSET. HOWEVER... SHOWERS AND THUNDERSTORMS WILL REMAIN POSSIBLE INTO EARLY SUNDAY FOR AREAS MAINLY ALONG AND SOUTH OF INTERSTATE 40. .DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY... .THUNDERSTORMS... THERE WILL BE A CHANCE OF THUNDERSTORMS EACH DAY EXCEPT WEDNESDAY. HEAVY RAIN WILL CONTINUE TO BE A POTENTIAL PROBLEM. SEVERE STORMS WILL BE POSSIBLE IN FAR NORTHWEST OKLAHOMA LATE MONDAY. .HEAT... INCREASING TEMPERATURES AND HIGH HUMIDITY WILL RESULT IN HIGH AFTERNOON HEAT INDICES THROUGH MUCH OF THE WEEK...REACHING 100 TO 105 AT TIMES ACROSS MUCH OF CENTRAL AND SOUTHERN OKLAHOMA...AND WESTERN NORTH TEXAS. GET GRAPHICS AND MORE DETAILS AT WEATHER.GOV/NORMAN...AND FOLLOW OUR WEATHER FORECAST OFFICE ON TWITTER AND FACEBOOK.
In the hours before
Special weather statement, Jun 11, 5:36 PM CDT, 1 hour 54 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE NORMAN OK 536 PM CDT SAT JUN 11 2016 TXZ089-090-112315- CLAY TX-ARCHER TX- 536 PM CDT SAT JUN 11 2016 ...SIGNIFICANT WEATHER ADVISORY FOR WESTERN CLAY AND SOUTHEASTERN ARCHER COUNTIES UNTIL 615 PM CDT... AT 532 PM CDT...A STRONG THUNDERSTORM WAS LOCATED 4 MILES SOUTHWEST OF WINDTHORST...MOVING NORTH AT 10 MPH. HAZARDS INCLUDE... HAIL UP TO THE SIZE OF NICKELS... WIND GUSTS TO 40 MPH... MINOR FLOODING IN AREAS OF POOR DRAINAGE... FREQUENT CLOUD TO GROUND LIGHTNING... LOCATIONS IMPACTED INCLUDE... SCOTLAND AND WINDTHORST. PRECAUTIONARY/PREPAREDNESS ACTIONS... MONITOR THE WEATHER SITUATION CLOSELY AND BE ALERT FOR THREATENING WEATHER CONDITIONS. && LAT...LON 3347 9842 3347 9855 3366 9863 3363 9832 TIME...MOT...LOC 2232Z 169DEG 10KT 3352 9847 03
Special weather statement, Jun 11, 5:43 PM CDT, 1 hour 47 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE NORMAN OK
543 PM CDT SAT JUN 11 2016
OKZ027-112330-
GRADY OK-
543 PM CDT SAT JUN 11 2016
...SIGNIFICANT WEATHER ADVISORY FOR CENTRAL GRADY COUNTY UNTIL 630 PM
CDT...
AT 541 PM CDT...A STRONG THUNDERSTORM WAS LOCATED 4 MILES SOUTHEAST OF
NORGE...MOVING NORTH AT 20 MPH.
HAZARDS INCLUDE...
HAIL UP TO THE SIZE OF NICKELS...
WIND GUSTS TO 40 MPH...
MINOR FLOODING IN AREAS OF POOR DRAINAGE...
FREQUENT CLOUD TO GROUND LIGHTNING...
LOCATIONS IMPACTED INCLUDE...
CHICKASHA...ALEX...VERDEN...AMBER...NORGE...TABLER...NINNEKAH AND LAVERTY.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
SEVERE WEATHER IS NOT EXPECTED AND NO WARNINGS ARE ANTICIPATED AT
THIS TIME.
&&
LAT...LON 3489 9807 3510 9809 3515 9809 3515 9783
3488 9774
TIME...MOT...LOC 2241Z 169DEG 17KT 3496 9793
03Special weather statement, Jun 11, 6:11 PM CDT, 1 hour 19 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE NORMAN OK 611 PM CDT SAT JUN 11 2016 OKZ023-112345- CADDO OK- 611 PM CDT SAT JUN 11 2016 ...SIGNIFICANT WEATHER ADVISORY FOR WEST CENTRAL CADDO COUNTY UNTIL 645 PM CDT... AT 609 PM CDT...A STRONG THUNDERSTORM WAS LOCATED NEAR FORT COBB RESERVOIR...MOVING NORTH AT 15 MPH. HAZARDS INCLUDE... HAIL UP TO THE SIZE OF NICKELS... WIND GUSTS TO 50 MPH... MINOR FLOODING IN AREAS OF POOR DRAINAGE... LAT...LON 3508 9826 3504 9852 3533 9862 3539 9831 TIME...MOT...LOC 2309Z 168DEG 15KT 3518 9843 MAXWELL
Special weather statement, Jun 11, 6:28 PM CDT, 1 hour 2 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE NORMAN OK 628 PM CDT SAT JUN 11 2016 OKZ016-017-022-023-120015- CADDO OK-CUSTER OK-BLAINE OK-WASHITA OK- 628 PM CDT SAT JUN 11 2016 ...SIGNIFICANT WEATHER ADVISORY FOR NORTHWESTERN CADDO...SOUTHEASTERN CUSTER...SOUTHWESTERN BLAINE AND NORTHEASTERN WASHITA COUNTIES UNTIL 715 PM CDT... AT 624 PM CDT...A STRONG THUNDERSTORM WAS LOCATED NEAR COLONY...MOVING NORTH AT 15 MPH. HAZARDS INCLUDE... HAIL UP TO THE SIZE OF NICKELS... WIND GUSTS TO 40 MPH... MINOR FLOODING IN AREAS OF POOR DRAINAGE... FREQUENT CLOUD TO GROUND LIGHTNING... LOCATIONS IMPACTED INCLUDE... WEATHERFORD...HYDRO AND COLONY. PRECAUTIONARY/PREPAREDNESS ACTIONS... MONITOR THE WEATHER SITUATION CLOSELY AND BE ALERT FOR THREATENING WEATHER CONDITIONS. && LAT...LON 3536 9850 3532 9868 3559 9890 3567 9853 TIME...MOT...LOC 2324Z 164DEG 14KT 3538 9862 03
Special weather statement, Jun 11, 7:03 PM CDT, 27 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE NORMAN OK
703 PM CDT SAT JUN 11 2016
OKZ024-025-027>029-120030-
OKLAHOMA OK-CANADIAN OK-GRADY OK-MCCLAIN OK-CLEVELAND OK-
703 PM CDT SAT JUN 11 2016
...SIGNIFICANT WEATHER ADVISORY FOR WESTERN OKLAHOMA...CANADIAN...
NORTHEASTERN GRADY...NORTHWESTERN MCCLAIN AND NORTHWESTERN CLEVELAND
COUNTIES UNTIL 730 PM CDT...
AT 700 PM CDT...AN AREA OF STRONG THUNDERSTORMS WERE LOCATED FROM
NEAR DOWNTOWN OKLAHOMA CITY TO 4 MILES SOUTHEAST OF MUSTANG TO 3
MILES SOUTH OF CONCHO...MOVING NORTH AT 20 MPH.
HAZARDS INCLUDE...
HAIL UP TO ONE-HALF INCH DIAMETER...
WIND GUSTS TO 50 MPH...
BRIEF...HEAVY RAINFALL RESULTING IN REDUCED VISIBILITY AND MINOR FLOODING
IN AREAS OF POOR DRAINAGE...
LOCATIONS IMPACTED INCLUDE...
OKLAHOMA CITY...WESTERN NORMAN...SOUTHWESTERN EDMOND...MOORE...EL RENO...
NEWCASTLE...YUKON...BETHANY...MUSTANG...WARR ACRES...THE VILLAGE...TUTTLE...
PIEDMONT...NICHOLS HILLS...UNION CITY...OKARCHE...CONCHO...WOODLAWN PARK...
RICHLAND AND WILL ROGERS AIRPORT.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
SEVERE WEATHER IS NOT EXPECTED AND NO WARNINGS ARE ANTICIPATED AT
THIS TIME.
&&
LAT...LON 3572 9765 3565 9747 3526 9750 3527 9767
3548 9811 3572 9808
TIME...MOT...LOC 0000Z 183DEG 16KT 3534 9759 3535 9767 3557 9800
03Special weather statement, Jun 11, 7:05 PM CDT, 25 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE NORMAN OK
705 PM CDT SAT JUN 11 2016
OKZ015>017-120100-
CUSTER OK-BLAINE OK-DEWEY OK-
705 PM CDT SAT JUN 11 2016
...SIGNIFICANT WEATHER ADVISORY FOR EASTERN CUSTER...SOUTHWESTERN
BLAINE AND SOUTHEASTERN DEWEY COUNTIES UNTIL 800 PM CDT...
AT 701 PM CDT...A STRONG THUNDERSTORM WAS LOCATED 8 MILES SOUTHEAST OF
THOMAS...MOVING NORTH AT 15 MPH.
HAZARDS INCLUDE...
HAIL UP TO THE SIZE OF NICKELS...
WIND GUSTS TO 50 MPH...
MINOR FLOODING IN AREAS OF POOR DRAINAGE...
FREQUENT CLOUD TO GROUND LIGHTNING...
LOCATIONS IMPACTED INCLUDE...
WEATHERFORD...WATONGA...THOMAS...HYDRO...OAKWOOD...FAY AND EAGLE CITY.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
SEVERE WEATHER IS NOT EXPECTED AND NO WARNINGS ARE ANTICIPATED AT
THIS TIME.
&&
LAT...LON 3597 9840 3557 9847 3555 9859 3555 9862
3554 9862 3552 9877 3597 9889
TIME...MOT...LOC 0001Z 183DEG 15KT 3567 9862
03The office that day
Everything else NWS Norman, OK issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jun 11, 7:03 PM CDT | Special Weather Statement | OUN | Canadian | 27 min |
| Jun 11, 7:05 PM CDT | Special Weather Statement | OUN | Blaine | 55 min |
| Jun 12, 2:09 AM CDT | Special Weather Statement | OUN | Greer | 51 min |
| Jun 12, 2:16 AM CDT | Special Weather Statement | OUN | McClain | 59 min |
| Jun 12, 2:48 AM CDT | Special Weather Statement | OUN | Greer | 42 min |
| Jun 12, 2:59 AM CDT | Special Weather Statement | OUN | McClain | 61 min |
| Jun 12, 3:30 AM CDT | Special Weather Statement | OUN | Washita | 45 min |
| Jun 12, 3:32 AM CDT | Special Weather Statement | OUN | Comanche | 43 min |
| Jun 12, 3:38 AM CDT | Areal Flood Advisory | OUN | Cleveland, Garvin, Grady, McClain, Pottawatomie | 3 hr |
| Jun 12, 3:55 AM CDT | Special Weather Statement | OUN | Cleveland, Garvin, McClain | 65 min |
| Jun 12, 3:58 AM CDT | Special Weather Statement | OUN | Carter, Murray | 62 min |
| Jun 12, 4:12 AM CDT | Special Weather Statement | OUN | Washita | 48 min |
| Jun 12, 4:17 AM CDT | Special Weather Statement | OUN | Comanche | 43 min |
| Jun 12, 4:31 AM CDT | Areal Flood Advisory | OUN | Carter, Garvin, Johnston, Murray, Pontotoc | 3 hr |
| Jun 12, 4:34 AM CDT | Special Weather Statement | OUN | Coal | 56 min |
| Jun 12, 4:39 AM CDT | Flash Flood Warning | OUN | Cleveland, Garvin, McClain, Pottawatomie | 3 hr |
| Jun 12, 4:56 AM CDT | Special Weather Statement | OUN | Cleveland, Garvin, Johnston, Murray, Pottawatomie | 64 min |
| Jun 12, 4:58 AM CDT | Special Weather Statement | OUN | Grady | 62 min |
| Jun 12, 5:00 AM CDT | Special Weather Statement | OUN | Kiowa | 45 min |
| Jun 12, 5:07 AM CDT | Areal Flood Advisory | OUN | Coal, Hughes, Johnston, McClain, Pontotoc, Pottawatomie and 1 more | 3 hr |
| Jun 12, 5:15 AM CDT | Areal Flood Advisory | OUN | Caddo, Comanche | 3 hr |
| Jun 12, 5:37 AM CDT | Special Weather Statement | OUN | Coal, Hughes, Pontotoc, Seminole | 53 min |
| Jun 12, 5:42 AM CDT | Severe Thunderstorm Warning | OUN | Cotton | 33 min |
| Jun 12, 5:50 AM CDT | Areal Flood Advisory | OUN | Grady | 3 hr |
| Jun 12, 5:59 AM CDT | Flash Flood Warning | OUN | Garvin, Johnston, Murray, Pontotoc | 3 hr |
| Jun 12, 6:02 AM CDT | Severe Thunderstorm Warning | OUN | Comanche, Cotton | 33 min |
| Jun 12, 6:13 AM CDT | Flash Flood Warning | OUN | Caddo, Comanche, Garvin, Grady, McClain | 3 hr |
| Jun 12, 6:40 AM CDT | Areal Flood Advisory | OUN | Carter, Comanche, Cotton, Garvin, Grady, Stephens | 3 hr |
| Jun 12, 7:19 AM CDT | Special Weather Statement | OUN | Stephens | 26 min |
| Jun 12, 7:33 AM CDT | Flash Flood Warning | OUN | Garvin, McClain | 4 hr |
| Jun 12, 7:35 AM CDT | Special Weather Statement | OUN | Caddo | 25 min |
| Jun 12, 7:37 AM CDT | Severe Thunderstorm Warning | OUN | Carter, Garvin, Grady, Stephens | 38 min |
| Jun 12, 7:48 AM CDT | Special Weather Statement | OUN | Comanche | 27 min |
| Jun 12, 7:56 AM CDT | Flash Flood Warning | OUN | Caddo, Comanche | 3 hr |
| Jun 12, 8:06 AM CDT | Flash Flood Warning | OUN | Garvin, McClain | 4 hr |
| Jun 12, 8:16 AM CDT | Areal Flood Advisory | OUN | Caddo | 3 hr |
| Jun 12, 8:51 AM CDT | Flash Flood Warning | OUN | Caddo, Carter, Comanche, Garvin, Grady, McClain and 1 more | 3 hr |
| Jun 12, 9:06 AM CDT | Flash Flood Warning | OUN | Carter, Garvin, Murray | 3 hr |
| Jun 12, 9:11 AM CDT | Flash Flood Warning | OUN | Caddo, Comanche | 3 hr |
| Jun 12, 9:15 AM CDT | Flash Flood Warning | OUN | Atoka | 3 hr |
| Jun 12, 10:16 AM CDT | Flash Flood Warning | OUN | Comanche, Grady, Stephens | 3 hr |
| Jun 12, 10:27 AM CDT | Severe Thunderstorm Warning | OUN | Comanche, Cotton | 48 min |
| Jun 12, 10:38 AM CDT | Flash Flood Warning | OUN | Comanche, Cotton, Stephens | 3 hr |
| Jun 12, 11:25 AM CDT | Flash Flood Warning | OUN | Garvin, McClain | 3 hr |
| Jun 12, 11:25 AM CDT | River Flood Warning | OUN | Comanche, Cotton | 6 days |
| Jun 12, 12:04 PM CDT | Flash Flood Warning | OUN | Caddo, Carter, Comanche, Garvin, Grady, McClain and 1 more | 3 hr |
| Jun 12, 12:12 PM CDT | River Flood Warning | OUN | Carter, Garvin, Murray | 8 hr |
| Jun 12, 12:27 PM CDT | Flash Flood Warning | OUN | Carter, Garvin, Murray | 3 hr |
| Jun 12, 1:26 PM CDT | Areal Flood Warning | OUN | Comanche, Cotton, Stephens | 3 hr |
| Jun 12, 2:09 PM CDT | Areal Flood Warning | OUN | Garvin, McClain | 6 hr |
| Jun 12, 2:48 PM CDT | River Flood Warning | OUN | Grady | 17 hr |
| Jun 12, 2:51 PM CDT | Areal Flood Warning | OUN | Caddo, Carter, Comanche, Garvin, Grady, McClain and 1 more | 6 hr |
| Jun 12, 3:27 PM CDT | Areal Flood Warning | OUN | Carter, Garvin, Murray | 3 hr |
| Jun 12, 4:27 PM CDT | River Flood Warning | OUN | Carter, Garvin, Murray | 11 hr |
| Jun 12, 6:36 PM CDT | Areal Flood Warning | OUN | Caddo, Carter, Comanche, Cotton, Garvin, Grady and 3 more | 12 hr |
| Jun 12, 6:39 PM CDT | Special Weather Statement | OUN | Bryan | 36 min |
Nearby
Severe Thunderstorm Warnings in Oklahoma, 2016Every severe thunderstorm warning in 2016
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.